# SDR IPXA10M58635

- Difficulty date: February 7, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Misrepaired
- Location: Bs 816 L42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE:1C, REPAIR SURVEY SEQ NR 282-F1-07 BETWEEN STA 808-824 L41L-L42L REPAIR HAS WRONG PITCH AND IS LOCATED ON RVSM AREA IAW 53-01-00 FIG 201.     REMOVED INCOMING REPAIR, CUT OUT DAMAGE, FABRICATED AND INSTALLED NEW REPAIR REF STASA EA 011-5330-01-A2169 AND EO MD11-5330-36756-A.
